# SDR ASOA04916

- Difficulty date: November 19, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE RT AFT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RT AFT EMERGENCY LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
